Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

A subresultant theory of multivariate polynomials.

Título inglés A subresultant theory of multivariate polynomials.
Título español Una teoría de subresultantes para polinomios multivariantes.
Autor/es González Vega, Laureano
Organización Dep. Mat. Estadíst. Comput. Univ. Cantabria, Santander, España
Revista 0213-8743
Publicación 1990, 5 (3): 150-152, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In Computer Algebra, Subresultant Theory provides a powerful method to construct algorithms solving problems for polynomials in one variable in an optimal way. So, using this method we can compute the greatest common divisor of two polynomials in one variable with integer coefficients avoiding the exponential growth of the coefficients that will appear if we use the Euclidean Algorithm.
In this note, generalizing a forgotten construction appearing in [Hab], we extend the Subresultant Theory to the multivariate case. In order to achieve this, first of all, we introduce the definition of subresultant sequence associated to two polynomials in one variable with coefficients in an integral domain and the properties of this sequence that we would like to extend to the multivariate case.
Clasificación UNESCO 120105
Palabras clave español Algebra computacional ; Polinomios ; Algoritmos numéricos ; Anillos de polinomios ; Teoría de subresultantes
Código MathReviews MR1125689
Código Z-Math Zbl 0759.13011
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es